Jump to content


Photo
- - - - -

Barbital opinions/tips


  • Please log in to reply
7 replies to this topic

#1 OneMasterful

OneMasterful

    Member

  • Members
  • 4 posts

Posted March 13 2005 - 09:18 PM

Hey all, I recently got a prescription of barbital(specificall butalbital) from someone I know, and I am basically wondering if anyone has messed around with it, and/or if they have had any success with using it. I once used 12 pills, about 1-2 shots of Bacardi 151, and 2 sleeping pills, although the whole night was a blur, and I passed out in record time. This last weekend, I used 21 pills of them(although this is coming from a person who regularly drinks Everclear, or 190 proof alcohol), and they didn't really mess me up too much. Respond if you have either used them before, or if you have any tips on how to maximize the effects of them on the body. Thanks in advance.

#2 PhotoGra1

PhotoGra1

    Hip Forums Supporter

  •  Supporters
  • 1,687 posts

Posted March 14 2005 - 05:36 PM

Is this plain butalbital, or is it butalbital/APAP/caf or butalbital compound?

If it is plain butalbital, what is the mg?
Setting low standards, and failing to acheive them.

#3 OneMasterful

OneMasterful

    Member

  • Members
  • 4 posts

Posted March 14 2005 - 05:46 PM

It is the combo of butalbital/asp/caf. There is no info on exactly how much the pill contains. Last night I took about 14 and 3 sleeping pills and a beer, and was feeling it, although not as much as I'd like.

#4 Maggie Sugar

Maggie Sugar

    Senior Member

  • Senior Member
  • 8,007 posts

Posted March 15 2005 - 07:53 AM

I once used 12 pills, about 1-2 shots of Bacardi 151, and 2 sleeping pills, although the whole night was a blur,

You are lucky you are alive, One of the most dangerous drug combinations is barbs and alcohol. I take Fioracet or Fiorinal (which is what you have) for migraines. I am used to it, and I only take one or at most two at a time. I get groggy with two.

PLEASE be careful. Barbituate/alcohol is a dangerous combination. BOTH effect your ability to breathe, and the make the other drug stonger, so you get MORE respiratory problems. (It is what killed Marilyn Monroe and Judy Garland and countless othes, most unnamed.)

Again, I think you were lucky to have survived. I am surprised you don't have GI bleeding from all that aspirin.
Posted Image



Attachment Parenting, the Radical Notion that Children are Human

"I wouldn't 'Ferberize' a dog!" Maggie Sugar

#5 OneMasterful

OneMasterful

    Member

  • Members
  • 4 posts

Posted March 15 2005 - 09:23 PM

Yeah, I had brain surgery, and was on percocet and vicodin for a while, so I probably have a high tolerance for that stuff. I have chronic migraines too, so I am used to taking high amounts of aspirin to take care of the pain. I only wish I had the same tolerance to alcohol...I'm a lightweight. Tonight I did a mix of about 14 butalbitals, and 6 sleeping pills, and I am kind of feeling it. I dunno, I've never felt any negative side effects from taking so much, so it doesn't seem to affect me as much as others. I generally only drink, so this is a new venture for me, although it seems like it's just not powerful enough.

#6 Maggie Sugar

Maggie Sugar

    Senior Member

  • Senior Member
  • 8,007 posts

Posted March 16 2005 - 05:59 AM

Yeah, I had brain surgery, and was on percocet and vicodin for a while, so I probably have a high tolerance for that stuff.

Percodan and Vicodin are opiates, butabital is a barbituate. There is no cross tolerance between opiates and barbituates. I think you were just lucky, not tolerant.

If you have migraines, those Fioracets will not last forever. I'd save them for when you need them for the pain. JMO.
Posted Image



Attachment Parenting, the Radical Notion that Children are Human

"I wouldn't 'Ferberize' a dog!" Maggie Sugar

#7 OneMasterful

OneMasterful

    Member

  • Members
  • 4 posts

Posted March 16 2005 - 09:14 PM

Yeah, you're not the first person who's told me to save them believe it or not. Actually, I just used the rest of them tonight (11) along with sleeping pills (6). I know they are of different drug families, although it seems like with every drug (pills only suprisingly) I have a high tolerance, but with alcohol, I am a lightweight...which could ultimately be due to my liver going downhill though.

#8 PhotoGra1

PhotoGra1

    Hip Forums Supporter

  •  Supporters
  • 1,687 posts

Posted March 18 2005 - 09:15 AM

. . . besides the problems listed above, overdosing on aspirin causes stomach bleeding, other GI side effects, and PERMANENT hearing loss and/or deafness.

Barbituates are highly addictive. Taking excess doses, or taking it regularly for a prolonged period of time causes both addiction and rebound headaches.

You need a new hobby.
Setting low standards, and failing to acheive them.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users